tight clothing/internal gas/ cardiac affect?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Oct 2007
Total Posts : 259
   Posted 10/31/2008 10:54 AM (GMT -6)   
Does anyone know if tight clothing, in addition to, and whether caused by weight issues or just being a wrong fit to begin with(or being tight because of layers for winter!), can cause issues with your heart, blood pressure, pulse?  Obviously they can affect your intestines if it compresses your body but what about the cardiac issues?  Sometimes at work I seem to feel a gurgling(or perhaps even feels like rubber rubbing against rubber somewhere in the chest, instead of gurgling) and obviously, not dropping dead afterwards makes me look at temporary causes - today for example I put on some thick athletic shorts for heat underneath my suit pants.  It's not giving me any stomach discomfort but could the increase in tightness nevertheless have an effect?

New Member

Date Joined Jun 2008
Total Posts : 11
   Posted 10/31/2008 11:56 AM (GMT -6)   

I hope this helps, since I have been treating the Lyme and Babesia, I noticed that I have trouble with tight fitting clothes around my torso, arms as well. I sweat much more, my internal thermometer really heats up and I start to feel really sick. As soon as I take the layer off, I feel better. I really think it has something to do with my skin being unable to breath. Sound weird? I think with all the detoxing, suffocating the skin is not a good idea- just my two cents-


Veteran Member

Date Joined Aug 2007
Total Posts : 4405
   Posted 10/31/2008 2:12 PM (GMT -6)   
Yes, tight clothing can affect circulation, which ultimately affects the heart (makes it have to work harder). You may be experiencing heart palpitations (the fluttering or rubbing sensation in your chest) - an EKG may reveal these palpitations, so it would probably be a good idea to discuss this possibility with your doctor. Take care,
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G-J Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Vitamin B12 Shots, Heparin (to flush PICC line).

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, March 22, 2018 6:17 AM (GMT -6)
There are a total of 2,942,639 posts in 322,874 threads.
View Active Threads

Who's Online
This forum has 161251 registered members. Please welcome our newest member, 12salandoll.
269 Guest(s), 6 Registered Member(s) are currently online.  Details
Halehathnofury, TheProstateCancerCoach, Paxton, Woodduck12, Crazyick, deedee